ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О спектре одного класса дифференциальных операторов

Арутюнян, Т. Н. (1982) О спектре одного класса дифференциальных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 17 (3). pp. 202-214. ISSN 00002-3043

[img]
Preview
PDF
Download (1670Kb) | Preview
    Item Type: Article
    Additional Information: Որոշ դասի դիֆերենցիալ օպերատորների սպեկտրի մասին։ On the spectrum of a class of differential operators.
    Uncontrolled Keywords: Հարությունյան Տ. Ն., Harutiunian T. N.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 12 Dec 2012 18:19
    Last Modified: 25 Dec 2012 10:36
    URI: http://mathematics.asj-oa.am/id/eprint/1475

    Actions (login required)

    View Item